# SDR DALA2016090606424

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CRACKED FRAME CLIP STA Y=1437 PROYECTION LONGERON 2RT AT AFT ACCESSORY COMPARTMENT.  CLIP WAS REPLACED IAW DWG 9953016-30, REV ATSRM 51-30-2 AND SRM 51-30-5.
